# SDR UIEA2018030500323

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,043 hours, 16,320 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD WINDOW HEAT INOPERATIVE,  TROUBLESHOT THE RIGHT FORWARD WINDOW HEAT IAW FIM 30-41-01, FAULT TREE 802 AND 804.  CHECKED WITHIN LIMITS.
